Facebook Pixel
EmpowHER Guest

Progesterone cream

By Anonymous November 20, 2015 - 1:41pm
Rate This

I'm recently am on progesterone cream 2 weeks. When do I lose weight? Seems I've gained. Bummed!

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Like with any treatment/therapy, you have to give your system time to respond. It is common to have weight gain initially due to what is called estrogen dominance. Estrogen dominance is a condition where a woman can have deficient, normal or excessive estrogen, but has little or no progesterone to balance its effects in the body.

Once the progesterone gets in your system, it will reduce water retention, reduce the amount of insulin your body produces and increase your metabolism and begin to foster weight loss.

I hope this helps.

Be well,

November 20, 2015 - 3:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

PMDD Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!